# SDR MWEA99405

- Difficulty date: July 19, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Ties
- Part number: 991151421
- Condition: Damaged
- Location: Bs 134-297
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TWELVE SHEAR TIES DAMAGED BETWEEN STATION 134 TO 297 AT L18R AND L27R.  MTC REMOVED AND REPLACED SHEAR TIES.
